# SDR 2007UALA03953

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 54,956 hours, 20,142 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 RIGHT MAIN ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  SERVICE DIFFICULTY IS ATTRIBUTED TO A FUSED LAMP.  RELAMPED.
